# SDR AALA971102

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BEAM CORRODED BETWEEN LT INBOARD AND CENTER GALLEY TRACKS AT STA 1130 TOP LAND OF BEAM, FORWARD LIP.  ACCOMPLISHED FLOOR BEAM REPAIR PER SRM 53-10-8.  TST:  66,431.  CYCLES:  34,330.  (X)
